# SDR AALA202101229005

- Difficulty date: December 28, 2020
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 20,475 hours, 5,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT PASSENGER DOOR CUT OUT CENTER FITTING BETWEEN FR 66 AND FR 68 AT S23L.  REPLACED CENTER FITTING, PER SRM 51-42-11-801.
